Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On productive classes of function rings


Author: Paul Bankston
Journal: Proc. Amer. Math. Soc. 87 (1983), 11-14
MSC: Primary 03C20; Secondary 08C05, 18B99, 54C40
DOI: https://doi.org/10.1090/S0002-9939-1983-0677220-4
MathSciNet review: 677220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: No nontrivial $ P$-class ("$ P$" for "productive") of rings of continuous real-valued functions can be category equivalent to any elementary $ P$-class of finitary universal algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C20, 08C05, 18B99, 54C40

Retrieve articles in all journals with MSC: 03C20, 08C05, 18B99, 54C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0677220-4
Keywords: $ P$-classes, elementary classes, rings of continuous functions
Article copyright: © Copyright 1983 American Mathematical Society